13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann G, Haupt H, Kaufmann N. A hitchhiker's view on spatial statistics and spatial econometrics for lattice data. Statistical Modelling. 2012;12(5):419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt H, Meier V. Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics. Vol 455. Bielefeld: Center for Mathematical Economics; 2011.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt H, Petring V. Assessing parametric misspecification and heterogeneity in growth regression. Applied Economics Letters. 2011;18(4):389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt H, Schnurbus J, Tschernig R. On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 2010;25(5):894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt H. Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics). AStA Advances in Statistical Analysis. 2009;93(1):119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt H, Oberhofer W. On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 2009;79(6):848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt H, Oberhofer W. Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 2006;97(3):759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt H, Oberhofer W. Generalized adding-up in systems of regression equations. Economics Letters. 2006;92(2):263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt H, Oberhofer W. On autoregressive errors in singular systems of equations. Economics Bulletin. 2005;3(54):1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer W, Haupt H. The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 2005;73(3):243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt H, Oberhofer W. Stochastic response restrictions. Journal of Multivariate Analysis. 2005;95(1):66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt H, Oberhofer W. Fully restricted linear regression: A pedagogical note. Economics Bulletin. 2002;3(1):1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt H, Oberhofer W, Reichsthaler T. Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335. Regensburg: Univ. Wirtschaftswiss. Fak.; 1999.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann G, Haupt H, Kaufmann N. A hitchhiker's view on spatial statistics and spatial econometrics for lattice data. Statistical Modelling. 2012;12(5):419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt H, Meier V. Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics. Vol 455. Bielefeld: Center for Mathematical Economics; 2011.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt H, Petring V. Assessing parametric misspecification and heterogeneity in growth regression. Applied Economics Letters. 2011;18(4):389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt H, Schnurbus J, Tschernig R. On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 2010;25(5):894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt H. Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics). AStA Advances in Statistical Analysis. 2009;93(1):119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt H, Oberhofer W. On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 2009;79(6):848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt H, Oberhofer W. Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 2006;97(3):759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt H, Oberhofer W. Generalized adding-up in systems of regression equations. Economics Letters. 2006;92(2):263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt H, Oberhofer W. On autoregressive errors in singular systems of equations. Economics Bulletin. 2005;3(54):1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer W, Haupt H. The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters. 2005;73(3):243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt H, Oberhofer W. Stochastic response restrictions. Journal of Multivariate Analysis. 2005;95(1):66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt H, Oberhofer W. Fully restricted linear regression: A pedagogical note. Economics Bulletin. 2002;3(1):1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt H, Oberhofer W, Reichsthaler T. Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335. Regensburg: Univ. Wirtschaftswiss. Fak.; 1999.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung